# SDR 29GA2019072200001

- Difficulty date: July 21, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 39,030 hours, 42,746 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6500090
- Condition: Inoperative
- Location: F/A Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT# 0112 EYW/FLL REPORT: EMERGENCY LIGHT  LAMP WILL NOT ILLUMINATE. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT PUSH BUTTON INDICATION BULBS FOR " ARM" AND "ON" WITH NEW IAW AMM 33-50-00-01. OPERATIONAL CHECKS GOOD. A/C OK FOR SERVICE.
